# SDR HEEA065287

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 406040400115
- Condition: Leaking
- Location: Tail Rotor
- Part time: 1,142 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL LEAK FROM PITCH CHANGE OUTPUT SHAFT.
